# SDR MWEA98820

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Panel
- Part number: 99194021
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LEFT TRAP PANEL UPPER OUTBOARD FLANGE FROM FORWARD EDGE TO JUST PAST THE THIRD BOLT HOLE.  MTC TRIMMED TO FOURTH HOLE.
